Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Is early ejaculation and erectile dysfunction beacuse of some hormone problem ?

i have problem of early release and less erection time .is this is due to any kind of harmon problem, if yes i wish to under go test for this , which test shd i taken my problem is written in title it self
Asked On : Mon, 23 May 2011
Answers:  2 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
what is your age? It may be due to anxity. Its not a big problem. Talk to your partener very friendly. Take proper sleep of 8 hrs. do exersise. drink milk, eat fruits. somtimes weakness also cause the effect. so be healthy by body and mind.
Answered: Mon, 23 May 2011
Dermatologist Dr. Gaurav Patel's  Response
u have premature ejeculation and erection problem.
hormons can affect it .
but in ur case psychologiacal aspect play major role ,i think so.
u must not worry too much
do exercise regularly and take healthy diet,
use condom during sex
still u want to do hormonal test then go for
Answered: Mon, 23 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor